# SDR VNAA0301024

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 18,196 hours, 22,165 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 35
- Condition: Failed
- Part time: 15,648 hours, 13,608 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 12,000 FEET, THE CREW NOTICED THE GEAR INDICATION LIGHTS WERE INTERMITTENTLY COMING  ON.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE ADVISED TO RETURN TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE PSEU  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
